Abstract and Applied Analysis

The Initial and Neumann Boundary Value Problem for a Class Parabolic Monge-Ampère Equation

Juan Wang, Jinlin Yang, and Xinzhi Liu

Full-text: Open access

Abstract

We consider the existence, uniqueness, and asymptotic behavior of a classical solution to the initial and Neumann boundary value problem for a class nonlinear parabolic equation of Monge-Ampère type. We show that such solution exists for all times and is unique. It converges eventually to a solution that satisfies a Neumann type problem for nonlinear elliptic equation of Monge-Ampère type.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 535629, 8 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393450136

Digital Object Identifier
doi:10.1155/2013/535629

Mathematical Reviews number (MathSciNet)
MR3081602

Zentralblatt MATH identifier
1293.35159

Citation

Wang, Juan; Yang, Jinlin; Liu, Xinzhi. The Initial and Neumann Boundary Value Problem for a Class Parabolic Monge-Ampère Equation. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 535629, 8 pages. doi:10.1155/2013/535629. https://projecteuclid.org/euclid.aaa/1393450136


Export citation

References

  • J.-F. Cossette and P. K. Smolarkiewicz, “A Monge-Ampère enhancement for semi-Lagrangian methods,” Computers & Fluids, vol. 46, pp. 180–185, 2011.
  • Z. Liu and Y. He, “Solving the elliptic Monge-Ampère equation by Kansa's method,” Engineering Analysis with Boundary Elements, vol. 37, no. 1, pp. 84–88, 2013.
  • J. X. Hong, “The global smooth solutions of Cauchy problems for hyperbolic equation of Monge-Ampère type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 12, pp. 1649–1663, 1995.
  • E. J. Dean and R. Glowinski, “Numerical methods for fully nonlinear elliptic equations of the Monge-Ampère type,” Computer Methods in Applied Mechanics and Engineering, vol. 195, no. 13-16, pp. 1344–1386, 2006.
  • C. E. Gutiérrez, The Monge-Ampère Equation, Birkhäuser, Basel, Switzerland, 2011.
  • O. C. Schnürer and K. Smoczyk, “Neumann and second boundary value problems for Hessian and Gauss curvature flows,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 20, no. 6, pp. 1043–1073, 2003.
  • P.-L. Lions, N. S. Trudinger, and J. I. E. Urbas, “The Neumann problem for equations of Monge-Ampère type,” Communications on Pure and Applied Mathematics, vol. 39, no. 4, pp. 539–563, 1986.
  • J. Urbas, “The second boundary value problem for a class of Hessian equations,” Communications in Partial Differential Equations, vol. 26, no. 5-6, pp. 859–882, 2001.
  • J. Urbas, “Oblique boundary value problems for equations of Monge-Ampère type,” Calculus of Variations and Partial Differential Equations, vol. 7, no. 1, pp. 19–39, 1998.
  • J. Urbas, “On the second boundary value problem for equations of Monge-Ampère type,” Journal für die Reine und Angewandte Mathematik, vol. 487, pp. 115–124, 1997.
  • W. S. Zhou and S. Z. Lian, “The third initial-boundary value problem for an equation of parabolic Monge-Ampère type,” Journal of Jilin University, no. 1, pp. 23–30, 2001.
  • J. C. Kuang, Applied Inequalities, Shandong Science and Technology Press, 3rd edition, 2004.
  • L. C. Evans, Partial Differential Equations, vol. 19 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1998.
  • Y. Z. Chen, “Some methods of Krylov for the a priori estimation of solutions of fully nonlinear equations,” Advances in Mathematics, vol. 15, no. 1, pp. 63–101, 1986.
  • G. C. Dong, “Initial and nonlinear oblique boundary value problems for fully nonlinear parabolic equations,” Journal of Partial Differential Equations. Series A, vol. 1, no. 2, pp. 12–42, 1988.
  • O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural'zeva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, 1995.
  • C. Gerhardt, “Hypersurfaces of prescribed curvature in Loren-tzian manifolds,” Indiana University Mathematics Journal, vol. 49, no. 3, pp. 1125–1153, 2000.